# SDR CA960723013

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Rh Mlg
- Part time: 21,631 hours
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) CREW HAD TROUBLE GETTING RIGHT MLG TO EXTEND USING EITHER NORMAL OR EMERGENCY SYSTEM. AFTER RESETTING THEY GOT IT TO EXTEND WITH NORMAL SYSTEM. INVESTIGATION FOUND THAT THE RIGHT HAND OUTBOARD GEAR DOOR WOULD HANG UP ON THE NACELLE. THE GEAR DOOR WAS REWORKED TO PROVIDE THE NECESSARY CLEARANCE. IN ADDITION, A CRACKED DOOR ACTUATING SHAFT P/N 2755001009, WAS REPLACED. AIRCRAFT RECENTLY IMPORTED. AD 90-05-06R1 WAS APPARENTLY COMPLETED. SUBMITTER BELIEVES DOOR MAY HAVE BEEN BENT BY GROUND HANDLING ACCIDENT.
